{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201602011189794788   Reference number:68A0034541

Решение задачи коши и смешанной задачи для одной параболической системы

ある放物型系に対するコーシー問題と混合問題の解
Author (1):
Material:
Volume: 180  Issue:Page: 1300-1302  Publication year: 1968
JST Material Number: R0025A  ISSN: 0002-3264  CODEN: DANKA   Document type: Article
Article type: 原著論文  Country of issue: USSR (SUN) 
Terms in the title (3):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page